# SDR AALA202305309681

- Difficulty date: May 27, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N715UW
- Make and model: Airbus A319-112
- Aircraft serial: 1051
- Aircraft time: 62,505 hours, 36,684 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30664609
- Part serial: A5547RP
- Condition: Deformed
- Location: Zone 800 - Doors
- Part time: 66,394 hours, 32,057 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DURING INSTALLATION OF PASSENGER / CREW DOOR 831 ESCAPE SLIDE RAFT IT WAS FOUND TO BE DEFORMED / OVER INFLATED. REPLACED SLIDE RAFT PER TASK CARD 26L00025011.
